Volume 15, Issue 2 (10-2020)                   IJMSI 2020, 15(2): 191-205 | Back to browse issues page

XML Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Azizi M, Biyabani E, Rejali A. Some Properties of Vector-valued Lipschitz Algebras. IJMSI. 2020; 15 (2) :191-205
URL: http://ijmsi.ir/article-1-1181-en.html
Abstract:  
‎ Let $(X,d)$ be a metric space and $Jsubseteq (0,infty)$ be
a nonempty set. We study the structure of the arbitrary intersection of
vector-valued Lipschitz algebras, and define a special Banach subalgebra of
$cap{Lip_gamma (X,E):gammain J}$, where $E$ is a Banach algebra, denoted by $ILip_J (X,E)$. Mainly,
we investigate $C-$character amenability of $ILip_J (X,E)$.

Type of Study: Research paper | Subject: General

Add your comments about this article : Your username or Email:
CAPTCHA

© 2020 All Rights Reserved | Iranian Journal of Mathematical Sciences and Informatics

Designed & Developed by : Yektaweb